Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Had delayed and long period, pink bleeding, headache, lower side pain. Pregnant?

Well, my husband and I are TTC and my period came 4 days late, then stayed on longer than usual, but when it went off it was different. Instead of it being the normal dark red to let me know it was going off, it went light pink which only showed when I would wipe and that lasted for 2 days. I ovulated Monday and I m having headaches and pains in my lower right side. Could I be pregnant?
Asked On : Sat, 29 Sep 2012
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Mar 2016
Welcome to HCM.
You get period 4 days late and stay longer than usual.Also presents with headache and lower abdominal pain.
It is probably due to hormonal imbalance or early abortion bleeding (as you got light pink color).
You may do a USG scan to evaluate underlying pathology or check remnants of aborted product if occur.Then consult with your doctor.
Avoid stress by doing yoga or pranayama,control body wt,take healthy diet, take Vit-E and Folic acid supplements to improve fertility.
Be well.
Answered: Mon, 27 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor